MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular

Sistemas Medicos Alaris S.A de C.V. Maxzero; Set, Administration, Intravascular
Catalog Number MZ5303
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, maxzero, occlusion, during use.The following was provided by the initial reporter: after connecting the b.Braun discofix to an mz5303, the anesthesiologist was unable to inject anything.He showed me the issue, and we tried several times¿including attempting to screw the set on more tightly.He noted that this was already the second time it had happened and pointed out the danger involved: if there were an urgent need to administer a rapid injection during surgery, the iv line would fail to work.This is not the first complaint in belgium regarding iv connections and our max zero portfolio.Additional information: was there any patient impact? the max zero was attached to a patient's catheter, and the b.Braun set was connected to it; consequently, the medication was not flowing into the catheter.Please confirm how the fault was identified? the max zero was attached to a patient's catheter, and the b.Braun set was connected to it; consequently, the medication was not flowing into the catheter.Please confirm the make and model of the connecting product(s) to the maxzero extension? see attachment; i had already uploaded this photo to the pir.Please confirm the exact location of the reported fault within the set? the fluid from the b.Braun set did not flow through after connection to the max zero; however, when we attached a syringe to the max zero, we were able to flush it without any issues.Please confirm what substance was being infused during the time of the event? nacl infusion.
 
Additional Manufacturer Narrative
B3.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
Maxzero
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50854443
Report Number9616066-2026-02401
Device Sequence Number9497725
Product Code FPA
UDI-Device Identifier10885403230561
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMZ5303
Device Lot Number26045341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown